MAUDE Adverse Event Report: BOLTON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-N4-32-209-32U
Medical Device Problem Codes Mechanical Problem (1384); Failure to Advance (2524); Difficult to Advance (2920); Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
"device was prepped in the usual fashion by flushing wire port and main stent port and wiping down sheath out of the box.The device was then inserted bare back from the femoral artery in the normal fashion up to the distal landing zone.The device was on number 1 then advanced up using clockwise rotation of mechanical advantage and into the prior relay stent placed during prior fet with no issues.The landing zone was selected and agreed,the device was placed in number 2 and the mechanical advantage was then rotated counter clockwise to line up the d marker with the overlap marker of the stent.During this movement in number 2 the mechanical advantaged failed and just spun as if the gears wouldn't catch.Placed back in number 1, then back in number 2 and once again the mechanical advantage just rotated without engaging the gear and just spun not allowing the d marker to move.We then just proceeded to deploy the device in number 2 by pushing the black button and sliding it to the rear of the device.This movement worked but was not smooth in deploying the device.We then proceeded to continue the rest of deployment, position 3 was then used to release sent and number 4 was placed on the controller to walk back the tip into the sheath, which seemed to have a little resistance before reaching the sheath.The device was removed and a 2nd stent was placed successfully." patient outcome:"dr.Grimm believes that upon removal of the device bareback that it damaged the arteriotomy which needed to be repaired via open surgery.Dr.Grimm would like to be informed of the investigation of this malfunction of the device.".
 
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"device was prepped in the usual fashion by flushing wire port and main stent port and wiping down sheath out of the box.The device was then inserted bare back from the femoral artery in the normal fashion up to the distal landing zone.The device was on number 1 then advanced up using clockwise rotation of mechanical advantage and into the prior relay stent placed during prior fet with no issues.The landing zone was selected and agreed, the device was placed in number 2 and the mechanical advantage was then rotated counterclockwise to line up the d marker with the overlap marker of the stent.During this movement in number 2 the mechanical advantaged failed and just spun as if the gears wouldn't catch.Placed back in number 1, then back in number 2 and once again the mechanical advantage just rotated without engaging the gear and just spun not allowing the d marker to move.We then just proceeded to deploy the device in number 2 by pushing the black button and sliding it to the rear of the device.This movement worked but was not smooth in deploying the device.We then proceeded to continue the rest of deployment, position 3 was then used to release sent and number 4 was placed on the controller to walk back the tip into the sheath, which seemed to have a little resistance before reaching the sheath.The device was removed, and a 2nd stent was placed successfully." patient outcome: "dr.(b)(6) believes that upon removal of the device bareback that it damaged the arteriotomy which needed to be repaired via open surgery.Dr.(b)(6) would like to be informed of the investigation of this malfunction of the device.".
 
Additional Manufacturer Narrative

Brand Name
RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key21264921
Report Number2247858-2025-00023
Device Sequence Number18526360
Product Code MIH
UDI-Device Identifier00843576150720
UDI-Public00843576150720
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P200045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number28-N4-32-209-32U
Device Lot Number2410280408
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2025
Supplement Date Received by Manufacturer01/03/2025
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale